Classical solutions for the equations modelling the motion of a ball in a bidimensional incompressible perfect fluid

Rosier, L

Abstract

In this paper we investigate the motion of a rigid ball in an incompressible perfect fluid occupying R-2. We prove the global in time existence and the uniqueness of the classical solution for this fluid-structure problem. The proof relies mainly on weighted estimates for the vorticity associated with the strong solution of a fluid-structure problem obtained by incorporating some dissipation.

Más información

Título según WOS: Classical solutions for the equations modelling the motion of a ball in a bidimensional incompressible perfect fluid
Título de la Revista: ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE
Volumen: 39
Número: 1
Editorial: EDP SCIENCES S A
Fecha de publicación: 2005
Página de inicio: 79
Página final: 108
DOI:

10.1051/m2an:2005002

Notas: ISI